CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Regularized HSS iteration methods for stabilized saddle-point problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1888-1923
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
stabilized saddle-point problem  Hermitian and skew-Hermitian splitting  stationary iteration method  inexact implementation  preconditioning  convergence  
The preconditioned iterative methods with variable parameters for saddle point problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 334, 页码: 152-167
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Saddle point problem  Preconditioned iterative method  Variable parameters  Optimal parameter  Convergence  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:56/9  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
NOVEL MULTILEVEL PRECONDITIONERS FOR THE SYSTEMS ARISING FROM PLANE WAVE DISCRETIZATION OF HELMHOLTZ EQUATIONS WITH LARGE WAVE NUMBERS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2017, 卷号: 39, 期号: 4, 页码: A1675-A1709
Authors:  Hu, Qiya;  Li, Xuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Helmholtz equation  large wave numbers  plane wave methods  multilevel overlapping domain decomposition  multilevel overlapping preconditioner  smoothers  
SUBSTRUCTURING PRECONDITIONERS FOR THE SYSTEMS ARISING FROM PLANE WAVE DISCRETIZATION OF HELMHOLTZ EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2016, 卷号: 38, 期号: 4, 页码: A2232-A2261
Authors:  Hu, Qiya;  Zhang, Haiyang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Helmholtz equation  large wave number  plane wave discretization  nonoverlapping domain decomposition  parallel preconditioner  iteration counts  
BANDED TOEPLITZ PRECONDITIONERS FOR TOEPLITZ MATRICES FROM SINC METHODS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2012, 卷号: 30, 期号: 5, 页码: 533-543
Authors:  Ren ZhiRu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
FAST ITERATIVE METHODS  DIFFERENTIAL-EQUATIONS  SYSTEMS  Toeplitz matrix  Banded Toeplitz preconditioner  Generating function  Sinc method  Eigenvalue bounds  
Comparative study on order-reduced methods for linear third-order ordinary differential equations 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2012, 卷号: 7, 期号: 6, 页码: 1151-1168
Authors:  Ren Zhiru
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
PRECONDITIONED ITERATIVE METHODS  SYSTEMS  FLOWS  third-order ordinary differential equation  order-reduced method  sinc discretization  preconditioner  Krylov subspace method  
LOCAL MULTILEVEL METHODS FOR SECOND-ORDER ELLIPTIC PROBLEMS WITH HIGHLY DISCONTINUOUS COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2012, 卷号: 30, 期号: 3, 页码: 223-248
Authors:  Chen Huangxin;  Xu Xuejun;  Zheng Weiying
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
BOUNDARY-VALUE-PROBLEMS  WEIGHTED L2 PROJECTION  FINITE-ELEMENT METHODS  MULTIGRID V-CYCLE  DOMAIN DECOMPOSITION  3 DIMENSIONS  ITERATIVE METHODS  ERROR ESTIMATORS  SCHWARZ METHODS  REFINED MESHES  Local multilevel method  Adaptive finite element method  Preconditioned conjugate gradient method  Discontinuous coefficients  
On HSS-based constraint preconditioners for generalized saddle-point problems 期刊论文
NUMERICAL ALGORITHMS, 2011, 卷号: 57, 期号: 2, 页码: 273-287
Authors:  Zhang, Guo-Feng;  Ren, Zhi-Ru;  Zhou, Yuan-Yuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Saddle-point problem  Iterative method  Preconditioning method  Non-Hermitian indefinite linear system  HSS-based preconditioner  
INEXACT SOLVERS FOR SADDLE-POINT SYSTEM ARISING FROM DOMAIN DECOMPOSITION OF LINEAR ELASTICITY PROBLEMS IN THREE DIMENSIONS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2011, 卷号: 8, 期号: 1, 页码: 156-173
Authors:  Chen, Xingding;  Hu, Qiya
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Domain decomposition  geometrically non-conforming  Lagrange multiplier  saddle-point system  preconditioners  condition number